# SDR SIMA20200508002

- Difficulty date: May 8, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 36,956 hours, 32,067 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14566121003
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QA FOUND THE LH WING RIB 21 CRACKED -C/A-PERFORMED PERMANENT REPAIR ON LH WING RIB 21 IAW EMB 145 SRM 57-20-07 REPAIR 4. MATERIALS; FILLER- AL 2024T3 (0.040) DOUBLER; AL7475 T761 (0.050) SHIM; AL2024T3 (0.032)
